# SDR SWIA972018

- Difficulty date: October 9, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 9,679 hours, 14,221 cycles
- Engine: Pwa PW118B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Gaspers
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AN ELECTRICAL SMELL WAS PRESENT AT SEATS 2A AND 3A WHEN THE GASPER FANS EYEBALLS WERE TURNED OPEN.  DEFERRED THE GASPER FAN.  MEL 21-24-1 PRI ''C'' DUE:10/19/00  SMOKE (SMALL DEGREE) IN CABIN.  LAVATORY ALARM WAS ACTIVATED AND FLIGHT ATTENDANT NOTICED NO SMOKE OR FIRE FROM LAVATORY.  SEAT 2A NOTICED SMELL OF SMOKE FROM GASPER VALVE.  DECLARED AN EMERGENCY AND DIVERTED TO MRY.  NO SMOKE OR FIRE ENSUED.  REMOVED AND REPLACED GASPER FAN IAW MM 21-24-03, OPS CHECKS GOOD. P/N ON:  EVAC-523C2, S/N:  805, S/N OFF:  212.
